GEOMETRY PROBLEMS REVISITED

Authors
Citation
A. Shen, GEOMETRY PROBLEMS REVISITED, The mathematical intelligencer, 20(2), 1998, pp. 36-37
Citations number
NO
Language
INGLESE
art.tipo
Editorial Material
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0343-6993
Volume
20
Issue
2
Year of publication
1998
Pages
36 - 37
Database
ISI
SICI code
0343-6993(1998)20:2<36:>2.0.ZU;2-Z
Abstract
This column is devoted to mathematics for fun. What better purpose is there for mathematics? To appear here, a theorem or problem or remark does not need to be profound (but it is allowed to be); it may not be directed only at specialists; it must attract and fascinate. We welcom e, encourage, and frequently publish contributions from readers-either new notes, or replies to past columns.